MathSciNet Relay Station
MathSciNet bibliographic data
MR1765783 (2001e:20028) 20E45 (15A23 20G15 20G40)
Chernousov, Vladimir; Ellers, Erich W.; Gordeev, Nikolai Gauss decomposition with prescribed semisimple part: short proof. J. Algebra 229 (2000), no. 1, 314–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement